# SDR UALA2009031000674

- Difficulty date: February 28, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 67,999 hours, 11,143 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXT SKIN HAS A CONVEX DENT STA 1664 BETWEEN STR 17 AND 18L.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT SKIN DAMAGE, INSTALLED FILLER DOUBLER REPAIR.
